# SDR GTIA2014041601259

- Difficulty date: April 16, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 26,756 hours, 12,719 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND OBSERVERS, OXYGEN MASK INOPERATIVE.  R & R OXYGEN MASK IAW AMM 35-12-41, OPS CHECKED GOOD.
